# SDR CALA2022021100359

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 107,761 hours, 11,097 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143W23413
- Condition: Cracked
- Location: Rh Bs 1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK : RH BS 1035 FUSELAGE SKIN FOUND 1 EA CRACK AROUND FASTENER HOLE APPROX 1.25" IN LENGTH DETAIL REFER ATTACHED REPOR T TRANSFER REF HX NON-ROUTINE WO.551106 AND ORIGINATED BY EMP V9 24733 FUSELAGE SKIN STA 993-1035 STR 35R - 38R INTERIM REPAIR AS PER E CRA 5331-02842 REV - STEP 1 ACCOMPLISHED ATTACHED MAINTENANCE WO RK SHEET FORM 44.0008 ITEM 1 TO ITEM 21 ACCOMPLISHED WORK ACCOMP LISHED BY V897490 AND INSP BY V897008 INSP BY HX129800, APPROVED
